About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2012 (2012), Article ID 493707, 9 pages
Research Article

Further Development of Jarratt Method for Solving Nonlinear Equations

Padé Research Centre, 39 Deanswood Hill, Leeds, West Yorkshire LS17 5JS, UK

Received 18 May 2012; Accepted 17 July 2012

Academic Editor: Michele Benzi

Copyright © 2012 R. Thukral. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Thukral, “Further Development of Jarratt Method for Solving Nonlinear Equations,” Advances in Numerical Analysis, vol. 2012, Article ID 493707, 9 pages, 2012. doi:10.1155/2012/493707